# SDR AUS20040106

- Difficulty date: February 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Worn
- Location: Dc Generator
- Part time: 2,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 GENERATOR DRIVESHAFT WORN AT INNER (FORWARD) BEARING AREA.
